# SDR IPXA13178890

- Difficulty date: May 29, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- Aircraft time: 11,365 hours, 6,890 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, AFT CARGO FLOORBOARD 152NG HAS LOWER SKIN TORN.     FABRICATED FLOORBOARD IAW EO A300-5320-16407-E, APPENDIX C.
